# SDR USAA2012042600010

- Difficulty date: April 2, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 61,145 hours, 40,839 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Part number: 6610360
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK,  LEVEL 2 FILIFORM CORROSION ON LOWER SURFACE OF CENTER TRACK ASSEMBLY OF L1 DOOR AT BS 344, WL 249.  REPLACED CENTER TRACK ASSEMBLY OF L1 DOOR AT BS 344, WL 249 IAW AMM 20-50-91-912-002.
